# SDR 08FDEA03402

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6516317251
- Condition: Corroded
- Location: Wing To Body Frg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXT FUSE BODY FRAME LWR CHORD IS CORRODED BS 351, LBL 17, WL 148-150.  REMOVED CORROSION AT LWR EXT FUSE BODY FRAME LWR CHORD STA 351 LBL 17 - RBL 17, REF SRM 51-10-6 PG 1-5.  MATERIAL LOSS 50 PERCENT, FOUND OUT OF LIMITS REF SRM 53-10-1 FIG 1.  REMOVED AND REPLACED LWR CHORD (TEE ANGLE) REF BOEING DWR 65-16317, SRM 51-30-5 PG 1, 51-30-2 PG 2-5.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
